Post Edited (lmcd) : 5/14/2007 2:32:12 PM (GMT-6)
Sorry to hear you are struggling today - wow what a wonderful husband you have!!!
Question - did you decide to go off your meds unsupervised by your doc/counsellor?
Ok -more questions If so, perhaps you need to go back on the meds and wean off more slowly and under supervision.
How long have you been off them? Maybe it's just a bad day and things will be ok tomorrow.
I know how you feel when you say that you felt like it was time to go off the meds - I feel like that too at the moment, but after many problems with meds, I know it's not that easy. I have had severe depression, anxiety and panic attacks, social phobia, etc,etc. I do honestly feel that I have turned a corner and plan, long-term, to go off or at least decrease my meds. However, I will not do it without consulting all my docs and making sure I do it very slowly and under close supervision. I have just started to slowly decrease my Effexor, while staying on my Tegretol, Atacand, and other meds. I don't care if it takes me a year lol, as long as I don't have any major setbacks.
I guess my point is Imcd, perhaps (I don't know cos you didn't say in your post) you stopped too quickly or perhaps you needed more support from your counsellor as you were coming off it for strategies in dealing with any issues or preventing issues..... Often exercise is a good release for anxiety, if you can manage it.
(((hugs))) I hope you are feeling better really soon.
Thanks for the compliment mki - sometimes I wonder if I make sense.... lol
I hope you get some sleep and feel a bit better soon. Just a suggestion tho', it sounds like you have been off your meds for a few weeks, so jumping back on at a full dose, may be just as bad for you as going off them unsupervised. Perhaps you would be best to wait until you can speak to your doc, she may recommend a dose of Zoloft somewhere in between 0 and what you were on. You have to remember that your body has been through a lot of chemical changes, so adding to it again without supervision might upset you even more.
I hear you lmcd
I too am a very strong willed person. It's taken me over 4 years that I will never have the same capabilities I had just a few years back, thanks to a work injury.
Pig headed is my middle name - tell me I can't do it and I'll prove you wrong - no matter the consequences
I totally hear you about the addictive nature, I am very much the same lol.
Glad to hear you got some sleep, hang in there.